Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF GROUP THEORY   JUNE 2012 , Volume 1 , Number 2; Page(s) 25 To 38.
 
Paper: 

GROUPS WITH REALITY AND CONJUGACY CONDITIONS

 
 
Author(s):  CHILLAG DAVID, LONGOBARDI PATRIZIA, MAJ MERCEDE*
 
* DIPARTIMENTO DI MATEMATICA, UNIVERSITA DI SALERNO, VIA PONTE DON MELILLO 84084, FISCIANO (SA), ITALY
 
Abstract: 
Many results were proved on the structure of nite groups with some restrictions on their real elements and on their conjugacy classes. We generalize a few of these to some classes of infinite groups. We study groups in which real elements are central, groups in which real elements are 2-elements, groups in which all non-trivial classes have the same finite size and FC-groups with two non-trivial conjugacy class sizes.
 
Keyword(s): CONJUGACY CLASSES, REAL ELEMENTS, FC-GROUPS
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

CHILLAG, D., & LONGOBARDI, P., & MAJ, M. (2012). GROUPS WITH REALITY AND CONJUGACY CONDITIONS. INTERNATIONAL JOURNAL OF GROUP THEORY, 1(2), 25-38. https://www.sid.ir/en/journal/ViewPaper.aspx?id=272958



Vancouver: Copy

CHILLAG DAVID, LONGOBARDI PATRIZIA, MAJ MERCEDE. GROUPS WITH REALITY AND CONJUGACY CONDITIONS. INTERNATIONAL JOURNAL OF GROUP THEORY. 2012 [cited 2021June12];1(2):25-38. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=272958



IEEE: Copy

CHILLAG, D., LONGOBARDI, P., MAJ, M., 2012. GROUPS WITH REALITY AND CONJUGACY CONDITIONS. INTERNATIONAL JOURNAL OF GROUP THEORY, [online] 1(2), pp.25-38. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=272958.



 
  pdf-File
Persian Abstract Yearly Visit 56
 
 
Latest on Blog
Enter SID Blog